# SDR AWXA0001456

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 46,989 hours, 29,503 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB AT FS 178 RBL 5 HAS A 1 INCH CRACK.  REMOVED FASTENERS; CUTOUT DAMAGED AREA; FABBED, LOCATED, DRILLED, INSTALLED FILLER AND DOUBLER IAW SRM 53-10-08.
